# SDR ASOA20130130006

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 19,296 hours, 11,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE LT EMERGENCY EXIT ROW LOWER EMERGENCY LIGHT IDENTIFER WAS FOUND INOPERATIVE.  MX REPLACED THE EMERGENCY EXIT ROW IDENTIFER SIGN.  OPS CHECKED GOOD .
